# SDR DALA2018060103798

- Difficulty date: May 31, 2018
- Submitted: June 4, 2018
- Operation: Air carrier
- Aircraft: N680DA
- Make and model: Boeing 757232
- Aircraft serial: 26956
- Aircraft time: 81,694 hours, 36,700 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR LIGHTING DAMAGED OR INOPERATIVE / LOCATIONS:302. RED EMERGENCY PATH LIGHT ON THE AISLE EDGE OF THE 1R CLOSET IS DAMAGED / INTERIOR. RESECURED RED EMERGENCY PATH LIGHTING LENS AS REQUIRED; OPS CHECK NORMAL.
